# SDR SIMA20180103001

- Difficulty date: January 3, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N262NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000701
- Aircraft time: 130 hours, 86 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Condition: Failed
- Location: Aileron Feel
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLIGHT CONTROL BINDING AT CRUISE ALTITUDE & ON DESCENT. CONTROL COLUMN RESTRICTED FROM RETURNING TO THE NEUTRAL POSITION. PERFORMED OPERATIONAL TEST OF AILERON SYSTEM IAW AMM 27-11-00, AND REMOVED AND REPLACED THE AILERON FEEL UNIT IAW 27-11-05 OPS CHECKED GOOD.
